Share Email Print
cover

Proceedings Paper

Localized and periodic patterns in a nonlinear optical system with controlled transforms of spatial arguments
Author(s): Alexander Vitalievic Razgulin
Format Member Price Non-Member Price
PDF $14.40 $18.00

Paper Abstract

A class of models for 2-D optical systems with nonlocal transforms of spatial arguments in a feedback loop is considered. We propose applying optimal control technique and theory of distribution to controlled irreversible transforms of spatial arguments. The gradient descent method is used for the formation of localized and periodic patterns. It is proved numerically that 'optimal' transforms which produce these patterns should be of irreversible types.

Paper Details

Date Published: 28 January 1999
PDF: 7 pages
Proc. SPIE 3733, ICONO '98: Nonlinear Optical Phenomena and Coherent Optics in Information Technologies, (28 January 1999); doi: 10.1117/12.340062
Show Author Affiliations
Alexander Vitalievic Razgulin, M.V. Lomonosov Moscow State Univ. (Russia)


Published in SPIE Proceedings Vol. 3733:
ICONO '98: Nonlinear Optical Phenomena and Coherent Optics in Information Technologies

© SPIE. Terms of Use
Back to Top